Research Journal of Applied Sciences

Year: 2016
Volume: 11
Issue: 12
Page No. 1545 - 1552

Asymptotic Analysis of the Boundary Layerby Matching the WKB Solutions of the Inner and Outer Layers of a Neo-Hookean Cylindrical Shell

Authors : Taherh Shokuhi, Majid Pazand and Nasrin Hamidi

Abstract: We analyzed and compared the asymptotic outer, inner and the matching solutions with the numerical counterpart results of the eigen-value problem of a neo-Hookean elastic cylindrical shell of arbitrary thicknesses subjected to an external hydrostatic pressure. In order to study thin-walled shells (i.e., a thin layer between the two regions A1-1 = O(1) and A1-1 = O(1/n), where A1 and a1 are the inner radii of the shell before and after deformation respectively on 0i/A1. For analyzing thin-walled shells, the theory of boundary layer and also Van Dyke’s 1 matching rule has been employed.

How to cite this article:

Taherh Shokuhi, Majid Pazand and Nasrin Hamidi, 2016. Asymptotic Analysis of the Boundary Layerby Matching the WKB Solutions of the Inner and Outer Layers of a Neo-Hookean Cylindrical Shell. Research Journal of Applied Sciences, 11: 1545-1552.

Design and power by Medwell Web Development Team. © Medwell Publishing 2022 All Rights Reserved